# SDR CALA2021061100848

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fr 60-61 S32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO LOG PAGE 9439516 AFT CARGO COMPARTMENT BILGE AREA FR60 -61 STGR 32L FOUND CORROSION. REF HAECO LOG PAGE 9439516 AFT CARG COMPARTMENT BILGE FR60-61 ST GR 32L CORRODED. STRINGER REPIRED AS PER SRM 53-00-13-300-001 RE V 135. THIS REPAIR APPROVED AS CATAGORY B REPAIR. REQUIRED REPEAT INSPECTION THRESHOLD FROM REPAIR EMBODIMENT 60000 FC/1200 00FH SUBSEQUENT INSPECTION AT INTERVALS TBD. INSPECTION METHOD T BD AS PER SRI 53-00-13-205-001 REV 135. OKAY TO DIP INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS 60000 FC OR 120000 FH WHICHEVER COMES FIRST WITH SUBSEQUENT INSPECTIONS TBD REF SRI 53-00-13-205-001 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. REVIEWED QC REVIEWED
